Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Tonsils removed, gromit in left ear. Ear pain where gromit is put, took paracetamol, ibuprofen. Advice ?

My son just had tonsils out and a gromit in left ear on Wednesday, first and second night great but since Friday getting really bad ear pain in his left ear where the gromit was put. We are keeping on top of the paracetamol and ibuprofen but was up every couple of hours last night with the pain. I took him to my local a and e at hospital who checked the ear and said no infection or discharge . Any ideas or advise please
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The therapeutic reason for grommet insertion is to aerate the middle ear cavity and reduce the pressure by letting the pus drain out from the middle ear. So if the pressure rebuilds after three days it needs a review by the treating ENT surgeon.

Please go back and see the surgeon once again.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor